Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary Value Problems

Sadarangani, K., Harjani, J., Caballero, J. . Abstract and Applied Analysis 2011. 2011 (543035) :-

Locate this article in:

Bibtex

@article{CIS-316135,
  Author = {Sadarangani, K. and Harjani, J. and Caballero, J.},
  Title = {Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary Value
				Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {543035},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles